MathSciNet Relay Station
MathSciNet bibliographic data
MR1346983 (97d:57015) 57M50 (30F40)
Ohshika, Ken'ichi Topologically conjugate Kleinian groups. Proc. Amer. Math. Soc. 124 (1996), no. 3, 739–743.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement